RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 8, Pages 74–83 (Mi ivm9145)  

This article is cited in 3 scientific papers (total in 3 papers)

Generalized Green operator of Noetherian boundary-value problem for matrix differential equation

S. M. Chuiko

Donbass State Pedagogical University, 19 Generala Batyuka str., Slavyansk, Donetsk oblast, 84116 Ukraine

Abstract: We find necessary and sufficient conditions for solvability and the construction of the generalized Green operator for linear boundary-value problem for Noetherian linear matrix differential equation. We propose an operator, which leads linear matrix algebraic equation to the traditional linear algebraic system with a rectangular matrix. We use pseudoinverse Moore–Penrose matrices and orthogonal projections for solving linear algebraic system.

Keywords: Green operator, Noetherian boundary value problem, matrix differential equation.

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:8, 64–73

Bibliographic databases:

UDC: 517.983
Received: 04.01.2015

Citation: S. M. Chuiko, “Generalized Green operator of Noetherian boundary-value problem for matrix differential equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 8, 74–83; Russian Math. (Iz. VUZ), 60:8 (2016), 64–73

Citation in format AMSBIB
\Bibitem{Chu16}
\by S.~M.~Chuiko
\paper Generalized Green operator of Noetherian boundary-value problem for matrix differential equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 8
\pages 74--83
\mathnet{http://mi.mathnet.ru/ivm9145}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 8
\pages 64--73
\crossref{https://doi.org/10.3103/S1066369X16080089}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409303600008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84976439449}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9145
  • http://mi.mathnet.ru/eng/ivm/y2016/i8/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Chuiko, “O reshenii bilineinogo matrichnogo uravneniya”, Chebyshevskii sb., 17:2 (2016), 196–205  mathnet  elib
    2. S. Chuiko, “Nonlinear matrix differential-algebraic boundary value problem”, Lobachevskii J. Math., 38:2, SI (2017), 236–244  crossref  isi
    3. A. Samoilenko, A. Boichuk, S. Chuiko, “Hybrid difference-differential boundary-value problem”, Miskolc Math. Notes, 18:2 (2017), 1015–1031  crossref  mathscinet  zmath  isi  scopus
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:73
    Full text:19
    References:16
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019